# SDR IPXA2021102475274

- Difficulty date: October 23, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- Engine: Pwa PW4158
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR **REQUEST DMI TO COMPLY WITH EO 7100-53507 BETWEEN 10-20 FLIGHT CYCLES FOR RH ENGINE AFTER INSTALLATION.COMPLIED WITH EO-M-7100-53507COMPLIED WITH EO M-7100-53507 APPX A. NO LEAKS NOTED. THIS CLEARS M760587
